iv'e had Asthma for over 17 years, im allergic to Aspirin, my primary doctor of 9 years gave me a shot of Toradol injection injection on 12/1/09 i had a severe Asthma attack which i almost died i was in ICU for 3 days im more than sure the Toradol injection caused it.....can you tell me do a asthamtic patient suppose to take Toradol if they is allergic to aspirin?
If you have an allergist, you can talk to them about desensitizing (immunotherapy) to NSAIDs. I also have attacks with NSAIDs. However, with the new warnings about Tylenol, my allergist is more concerned about that and is planning on treating the NSAID allergywith immunotherapy. Personally I am not that concerned about Tylenol. I have taken it for years without any problems, but this is one of those things that can sneek up on you if you aren't careful. I don't want to be unable to take all pain relievers.
I had a terrible experience with Toradol as well. I didn't end up in the hospital, but I did feel close to death for about 1-2 days after taking it. Funny thing about it is I do not have any allergy to aspirin/NSAIDS. I do have a history of Asthma though.
I would recommend getting a MED-ALERT bracelet or necklace so others are aware of your allergies and medications you cannot take in case you are not able to speak for yourself.
I think your physician could have been more prudent.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.